Theoretical Economics Letters

Vol.6 No.4(2016), Paper ID 70086, 11 pages

DOI:10.4236/tel.2016.64085

 

Optimal Formulas for Subnational Tax Revenue Sharing

 

Raul Alberto Ponce Rodriguez, Ikuho Kochi

 

Departamento de Ciencias Sociales, Universidad Autónoma de Ciudad Juárez, Ciudad Juárez, México
Departamento de Ciencias Sociales, Universidad Autónoma de Ciudad Juárez, Ciudad Juárez, México

 

Copyright © 2016 Raul Alberto Ponce Rodriguez, Ikuho Kochi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Rodriguez, R. and Kochi, I. (2016) Optimal Formulas for Subnational Tax Revenue Sharing. Theoretical Economics Letters, 6, 808-818. doi: 10.4236/tel.2016.64085.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.